# SDR ASAA2013053094943

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 651 hours, 213 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRE TEST IN NORMAL, NR 1 TEE HANDLE DOES NOT ILLUMINATE AS WELL AS NR1 ENGINE OVERHEAT.  ACFT GROUNDED.  COULD NOT DUPLICATE.  REPLACED UPPER FAN, LWR FAN, & LT CORE FIRE DETECTOR LOOP ASSY REF MM26-11-01. OPS CK NORMAL.
